Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for pain in the hip and groin area

Answered by
Dr.
Dr. Mukund Savaskar

General Surgeon

Practicing since :1978

Answered : 3607 Questions

default
Posted on Tue, 23 Aug 2016 in Abdominal Pain
Question: should I go to walk in medical. have loss of appetite, pain in lower groin area (left side) hip area (left) and lower back. no fever. had diverticulitis about 20 years ago. pain in lower stomach area . can raise leg without any pain and walk with no pain.
doctor
Answered by Dr. Mukund Savaskar 1 hour later
Brief Answer:
GERD with IBS from old Diverticulitis / Under Evaluation

Detailed Answer:
Brief Ans-GERD with IBS from old Diverticulitis / Under Evaluation

Hi Dear !! Thanks for your query to HCM.
I reviewed facts of your query in context to your health issues and feel concerned about them.

My Primary Opinion-
In My opinion, in the given situation you seem to suffer from-?GERD with IBS from aggravated old Diverticulitis you have.
Dear, your pain in hip and groin seems to be from Procto-sigmoiditis -/ or inflamed spastic sigmoid and rectum.
History of 20 yrs Diverticulitis confirms the pain from above reasons.
Dear, all the complaints of yours-like-loss of appetite,pain in lower groin/hip/lower stomach- on left side with lower back pain- are from above reasons.

Cause of it-like aggravated Chronic Diverticulitis needs to be ruled by Consults with GI Surgeon.
As you can walk and could raise your leg without any pain, no need to take Aleve,as it would increase nausea.
Other causes need to be ruled out,after getting more details from you.

Reply to specific query of your's -
Q-1-should I go to walk in medical.
Ans-In view of the Diverticulitis history, Consult GI Surgeon/ Physician to treat the current health issues of yours.You should plan the medical check asap.
Before that take following steps with family doctor to come out of the emergency health issues.

Do's Suggested-
Get Stools/blood checked and check with family doctor.
PPI like Tab Pantoprazole with domeperidone-1 x 2 time per day x2 weeks
Get antibiotics-like Ofloxacin with Ornidazole
/ anti-spasmodics-like dicyclomine
Plenty of fluids / Bland diet with rice, butter milk, for 2 weeks/
Avoid spicy,nonveg,fried diet for 2 weeks.
Tab Lactobacillus ds-1 2 times x 2 weeks to correct the changed bacterial bowel flora.
Get script from family doctor and start above medicines.
Keep Me updated on reports of Stool/blood.


Next Appointment-
Asap-to resolve your emergency problem

Dear, Please update more information and details, on the lines asked above,to give further suggestions in this confusing complaint query.


If you update more information/ details upon these suggestions, I would give further suggestions on medicines to correct your health issues.

If need be, update any health issue 24 x 7 by a direct question to ME, at following HCM link-http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=70229

Dear, if you don't have any further query in this regard, Do close this query with YOUR pleasing and excellent feedback comments to rate this reply and service, to boost the morale of incoming Emergency patients like YOU, at HCM services.

If you want to update more details and ask more update queries ,
You are most Welcome herewith !!

Good Day!!

Wishing Good Healthy Life in time to come!!

Dr.Savaskar M.N. XXXXXXX Surgical Specialist
M.S.Genl-CVTS

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics ,  

Recent questions on  Pantoprazole

doctor1 MD

Hi Dr Charles, I was diagnosed h pylori and was prescribed HP7 Klacid (Clarithromycin, Pantoprazole, Amoxicillin). After starting to take the...

doctor1 MD

I am currently taking protonix & my prescription states that it has to be taken whole.I absolutely cannot & have never been able to swallow any...

doctor1 MD

I am taking the following drugs and am experiencing exercise induced asthma. Female age 68. Beginning and very mild COPD. Lisonopril/hctz,...

doctor1 MD

I have been taking pantoprazole for one week and today I have a skin rash from head to toe. I am taking it due to an ulcer caused by taking...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts...